# SDR I5PA2025081368802

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,517 hours, 27,203 cycles
- Engine: Pwa PW2037
- Engine time: 75,252 hours, 24,228 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 1296265
- Part serial: 1376
- Condition: Faulty
- Location: Lt Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NO: MGE300,  LEFT ENG BLEED OFF ON T/O, AIR RETURN HNL.  MX PERFORMED FIM 36-10 FT 817, FOUND LH ENG PRECOOLER OUT TEMP FAULTY. R/R FAN AIR TEMP SENSOR PER AMM. PERFORMED PNEUMATIC HEALTH CHECK NO FAULTS NOTED.
